# SDR 01FDEA00328

- Difficulty date: May 7, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 55,277 hours, 24,578 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Condition: Faulty
- Location: A/C Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONING DOOR CAUTION LIGHT INOP.  REMOVED AND REPLACED RELAY R2-5431 AS PRECAUTIONARY PER CHPT 20, SYS OPS CK NORMAL.  PLACARD REMOVED.
